MathSciNet Relay Station
MathSciNet bibliographic data
MR1887640 (2003b:11132) 11S80 (22E50)
Schneider, Peter; Teitelbaum, Jeremy Locally analytic distributions and $p$-adic representation theory, with applications to ${\rm GL}\sb 2$. J. Amer. Math. Soc. 15 (2002), no. 2, 443–468 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement